# SDR AALA20101126TUL04

- Difficulty date: March 5, 2010
- Submitted: November 26, 2010
- Operation: Air carrier
- Aircraft: N678AN
- Make and model: Boeing 757223
- Aircraft serial: 29428
- Aircraft time: 36,013 hours, 12,324 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 1 DOOR OPENED WHILE ARMED.  DOOR ASSIST BOTTLE ACTIVATED AND DOOR SLIDE UNSUCCESSFULLY DEPLOYED ONTO AIR STAIR.  REPLACED LEFT NUMBER 1 DOOR SLIDE.  OPS CHECK NORMAL.
